# SDR ABXA040397

- Difficulty date: November 11, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 51,932 hours, 46,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911839243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ASSY CANTED FRAME 1121 CRACKED BETWEEN LONGERON 16 LEFT AND LONGERON 17 LEFT.  REPAIRED IAW DC-9 SSRM K05159.
